Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 11, NWS San Diego, CA
NWS San Diego, CA issued this small craft advisory at Apr 21, 2016, 1:30 PM PDT. It took effect at Apr 22, 2016, 2:00 PM PDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2016, 1:30 PM PDT (20:30 UTC)
- In effect from
- Apr 22, 2016, 2:00 PM PDT
- Expired
- Apr 24, 2016, 8:00 PM PDT
- In force
- 54 hr
- Issued by
- NWS San Diego, CA
The text
As transmitted.
159 WHUS76 KSGX 212030 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 130 PM PDT THU APR 21 2016 ...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT VARIOUS TIMES FRIDAY THROUGH TUESDAY MORNING... .A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION FRIDAY THROUGH SATURDAY MORNING WILL PRODUCE WEST-NORTHWEST WINDS OVER THE COASTAL WATERS WITH GUSTS TO 25 KT, POTENTIALLY HAZARDOUS TO SMALL CRAFT. A BRIEF BREAK IN THE WINDS WILL OCCUR ON SATURDAY. FOR SUNDAY THROUGH TUESDAY MORNING, A LARGE NORTHWEST SWELL FROM AROUND 290 DEGREES WILL MOVE INTO THE COASTAL WATERS. THIS WILL COMBINE WITH NORTHWEST WINDS WITH GUSTS TO 30 KT TO CREATE COMBINED SEAS OF 10 TO 14 FEET, RESULTING IN CONDITIONS HAZARDOUS TO SMALL CRAFT. CONDITIONS WILL IMPROVE LATER TUESDAY. PZZ750-775-220500- /O.NEW.KSGX.SC.Y.0011.160422T2100Z-160426T1800Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 130 PM PDT THU APR 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT TUESDAY. * WINDS...FRIDAY THROUGH SATURDAY MORNING...NORTHWEST 10 TO 15 KT WITH GUSTS TO 25 KT. SUNDAY THROUGH TUESDAY MORNING...15 TO 20 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...FRIDAY THROUGH SATURDAY MORNING...SWELL NORTHWEST FROM 290 DEGREES AND COMBINED SEAS 5 TO 7 FEET. SUNDAY THROUGH TUESDAY...SWELL NORTHWEST FROM 290 DEGREES AND COMBINED SEAS OF 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TS
10 follow-up statements
684 WHUS76 KSGX 220346 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 846 PM PDT THU APR 21 2016 ...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT TIMES FRIDAY THROUGH TUESDAY MORNING... .A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION FRIDAY THROUGH SATURDAY MORNING WILL PRODUCE WEST-NORTHWEST WINDS OVER THE COASTAL WATERS WITH GUSTS TO 25 KT... POTENTIALLY HAZARDOUS TO SMALL CRAFT. A BRIEF BREAK IN THE WINDS WILL OCCUR ON SATURDAY. FOR SUNDAY THROUGH TUESDAY MORNING... A LARGE NORTHWEST SWELL COMBINED WITH NORTHWEST WINDS FROM 15 TO 30 KT WILL CREATE COMBINED SEAS OF 10 TO 14 FEET. CONDITIONS WILL IMPROVE LATER TUESDAY. PZZ750-775-221300- /O.CON.KSGX.SC.Y.0011.160422T2100Z-160426T1800Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 846 PM PDT THU APR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT TUESDAY... * WINDS...FRIDAY THROUGH SATURDAY MORNING...NORTHWEST 10 TO 15 KT WITH GUSTS TO 25 KT. SUNDAY THROUGH TUESDAY MORNING...15 TO 20 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...FRIDAY THROUGH SATURDAY MORNING...SWELL NORTHWEST FROM 290 DEGREES AND COMBINED SEAS 5 TO 7 FEET. SUNDAY THROUGH TUESDAY...SWELL NORTHWEST FROM 290 DEGREES AND COMBINED SEAS OF 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MOEDE
036 WHUS76 KSGX 221123 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 423 AM PDT FRI APR 22 2016 ...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT TIMES TODAY THROUGH TUESDAY MORNING... .A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION WILL PRODUCE WEST-NORTHWEST WINDS OVER THE COASTAL WATERS WITH GUSTS TO 25 KT THROUGH SATURDAY MORNING. A BRIEF BREAK IN THE WINDS WILL OCCUR ON SATURDAY. FOR SUNDAY THROUGH TUESDAY MORNING... A LARGE NORTHWEST SWELL COMBINED WITH NORTHWEST WINDS FROM 15 TO 30 KT WILL CREATE COMBINED SEAS OF 10 TO 14 FEET. CONDITIONS WILL IMPROVE LATER TUESDAY. PZZ750-775-222200- /O.CON.KSGX.SC.Y.0011.160422T2100Z-160426T1800Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 423 AM PDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT TUESDAY... * WINDS...FRIDAY THROUGH SATURDAY MORNING...NORTHWEST 10 TO 15 KT WITH GUSTS TO 25 KT. SUNDAY THROUGH TUESDAY MORNING...15 TO 20 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...FRIDAY THROUGH SATURDAY MORNING...SWELL NORTHWEST FROM 290 DEGREES AND COMBINED SEAS 5 TO 7 FEET. SUNDAY THROUGH TUESDAY...SWELL NORTHWEST FROM 290 DEGREES AND COMBINED SEAS OF 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
929 WHUS76 KSGX 222033 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 133 PM PDT FRI APR 22 2016 ...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT TIMES THROUGH TUESDAY MORNING... .A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION THIS AFTERNOON AND TONIGHT WILL PRODUCE WEST-NORTHWEST WINDS OVER THE COASTAL WATERS WITH GUSTS TO 25 KT THROUGH SATURDAY MORNING. A SLIGHT DECREASE IN THE WINDS WILL OCCUR ON SATURDAY. FOR SUNDAY THROUGH TUESDAY MORNING...A LARGE NORTHWEST SWELL COMBINED WITH NORTHWEST WINDS FROM 15 TO 30 KT WILL CREATE COMBINED SEAS OF 10 TO 14 FEET. CONDITIONS WILL IMPROVE LATER TUESDAY. PZZ750-775-230500- /O.CON.KSGX.SC.Y.0011.160422T2100Z-160426T1800Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 133 PM PDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WINDS...THIS AFTERNOON THROUGH SATURDAY MORNING...NORTHWEST 10 TO 15 KT WITH GUSTS TO 25 KT. SUNDAY THROUGH TUESDAY MORNING...15 TO 20 KT WITH GUSTS AROUND 30 KT. * WAVES/SEAS...FRIDAY THROUGH SATURDAY MORNING...SWELL NORTHWEST FROM 290 DEGREES AND COMBINED SEAS 5 TO 7 FEET. SUNDAY THROUGH TUESDAY...SWELL NORTHWEST FROM 290 DEGREES AND COMBINED SEAS OF 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TS
807 WHUS76 KSGX 230448 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 948 PM PDT FRI APR 22 2016 ...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT TIMES THROUGH TUESDAY MORNING... .A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION TONIGHT WILL PRODUCE WEST-NORTHWEST WINDS OF 10 TO 20 KT OVER THE COASTAL WATERS WITH GUSTS TO 25 KT THROUGH SATURDAY MORNING. A SLIGHT DECREASE IN THE WINDS WILL OCCUR ON SATURDAY. FOR SUNDAY THROUGH TUESDAY MORNING...A LARGE NORTHWEST SWELL COMBINED WITH NORTHWEST WINDS FROM 15 TO 30 KT WILL CREATE COMBINED SEAS OF 10 TO 14 FEET. CONDITIONS WILL IMPROVE LATER TUESDAY. PZZ750-775-231300- /O.CON.KSGX.SC.Y.0011.000000T0000Z-160426T1800Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 948 PM PDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH SATURDAY MORNING. SUNDAY THROUGH TUESDAY MORNING... 15 TO 25 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...A NORTHWEST SWELL SATURDAY WITH COMBINED SEAS 5 TO 7 FEET. SUNDAY THROUGH TUESDAY...STRONG WINDS AND A LARGER NORTHWEST SWELL WILL PRODUCE COMBINED SEAS OF 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MOEDE
924 WHUS76 KSGX 231122 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 422 AM PDT SAT APR 23 2016 ...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT TIMES THROUGH TUESDAY MORNING... .A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION WILL PRODUCE WEST-NORTHWEST WINDS OF 10 TO 20 KT OVER THE COASTAL WATERS WITH GUSTS TO 25 KT THROUGH THIS MORNING. A SLIGHT DECREASE IN THE WINDS WILL OCCUR LATER TODAY. FOR SUNDAY THROUGH TUESDAY MORNING...A LARGE NORTHWEST SWELL COMBINED WITH NORTHWEST WINDS FROM 15 TO 30 KT WILL CREATE COMBINED SEAS OF 10 TO 14 FEET. CONDITIONS WILL IMPROVE LATER TUESDAY. PZZ750-775-232100- /O.CON.KSGX.SC.Y.0011.000000T0000Z-160426T1800Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 422 AM PDT SAT APR 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH SATURDAY MORNING. SUNDAY THROUGH TUESDAY MORNING... 15 TO 25 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...A NORTHWEST SWELL SATURDAY WITH COMBINED SEAS 5 TO 7 FEET. SUNDAY THROUGH TUESDAY...STRONG WINDS AND A LARGER NORTHWEST SWELL WILL PRODUCE COMBINED SEAS OF 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
564 WHUS76 KSGX 232001 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 101 PM PDT SAT APR 23 2016 ...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT TIMES THROUGH TUESDAY MORNING... .A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION WILL PRODUCE GUSTY NORTHWEST WINDS OVER THE COASTAL WATER THROUGH TUESDAY. THE WINDS WILL COMBINE WITH A SHORT PERIOD NORTHWEST SWELL TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT...WITH COMBINED SEAS REACHING 9 TO 14 FT SUNDAY THROUGH TUESDAY. PZZ750-775-240515- /O.CON.KSGX.SC.Y.0011.000000T0000Z-160426T1800Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 101 PM PDT SAT APR 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS TO 20 KT THIS AFTERNOON. SUNDAY THROUGH TUESDAY MORNING...15 TO 25 KT WITH GUSTS TO 30 KT...OCCASIONAL GUSTS TO 35 KT NEAR SAN CLEMENTE ISLAND. * WAVES/SEAS...THE WINDS WILL COMBINE WITH A SHORT PERIOD NORTHWEST SWELL TO PRODUCE COMBINED SEAS 5 TO 7 FT THIS AFTERNOON. SUNDAY THROUGH TUESDAY...STRONG WINDS AND A LARGER NORTHWEST SWELL WILL PRODUCE COMBINED SEAS OF 9 TO 14 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ALBRIGHT
065 WHUS76 KSGX 232032 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 132 PM PDT SAT APR 23 2016 ...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT TIMES THROUGH TUESDAY MORNING... .A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION WILL PRODUCE STRONG GUSTY NORTHWEST WINDS OVER THE COASTAL WATER THROUGH TUESDAY. THE WINDS WILL COMBINE WITH A SHORT PERIOD NORTHWEST SWELL TO PRODUCE HAZARDOUS BOATING CONDITIONS...WITH COMBINED SEAS REACHING 9 TO 14 FT AND WIND GUSTS TO 35 KT POSSIBLE SUNDAY THROUGH TUESDAY. PZZ750-775-240445- /O.EXT.KSGX.SC.Y.0011.000000T0000Z-160425T0300Z/ /O.NEW.KSGX.GL.A.0003.160425T0300Z-160426T0600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 132 PM PDT SAT APR 23 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING. * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS TO 20 KT THIS AFTERNOON. SUNDAY THROUGH TUESDAY...15 TO 25 KT WITH GUSTS TO 30 KT...OCCASIONAL GUSTS TO 35 KT SUNDAY NIGHT THROUGH MONDAY EVENING. * WAVES/SEAS...THE WINDS WILL COMBINE WITH A SHORT PERIOD NORTHWEST SWELL TO PRODUCE COMBINED SEAS 5 TO 7 FT THIS AFTERNOON. SUNDAY THROUGH TUESDAY...STRONG WINDS AND A LARGER NORTHWEST SWELL WILL PRODUCE COMBINED SEAS OF 9 TO 14 FT. * GUSTY WINDS AND HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY LINGER INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ALBRIGHT
238 WHUS76 KSGX 240407 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 907 PM PDT SAT APR 23 2016 ...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT TIMES SUNDAY THROUGH TUESDAY MORNING... .A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION WILL PRODUCE STRONG GUSTY NORTHWEST WINDS OVER THE COASTAL WATER SUNDAY AFTERNOON THROUGH TUESDAY. THE WINDS WILL COMBINE WITH A SHORT PERIOD NORTHWEST SWELL TO PRODUCE HAZARDOUS BOATING CONDITIONS. COMBINED SEAS OF 9 TO 14 FT AND WIND GUSTS TO 35 KT ARE POSSIBLE SUNDAY AFTERNOON THROUGH TUESDAY...HIGHEST IN THE OUTER WATERS. PZZ750-775-241300- /O.CON.KSGX.SC.Y.0011.000000T0000Z-160425T0300Z/ /O.CON.KSGX.GL.A.0003.160425T0300Z-160426T0600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 907 PM PDT SAT APR 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS TO 20 KT TONIGHT. SUNDAY AFTERNOON THROUGH TUESDAY...15 TO 25 KT WITH GUSTS TO 30 KT...OCCASIONAL GUSTS TO 35 KT SUNDAY NIGHT THROUGH MONDAY EVENING. * WAVES/SEAS...SUNDAY THROUGH TUESDAY...INCREASING WINDS SUNDAY AFTERNOON COMBINED WITH A LARGE NORTHWEST SWELL WILL PRODUCE COMBINED SEAS OF 9 TO 14 FT. * GUSTY WINDS AND HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY LINGER INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ MOEDE
300 WHUS76 KSGX 240826 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 126 AM PDT SUN APR 24 2016 ...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT TIMES SUNDAY THROUGH TUESDAY MORNING... .A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION WILL PRODUCE STRONG GUSTY NORTHWEST WINDS OVER THE COASTAL WATER THIS AFTERNOON THROUGH TUESDAY. THE STRONG WINDS WILL COMBINE WITH A SHORT PERIOD NORTHWEST SWELL TO PRODUCE HAZARDOUS BOATING CONDITIONS. COMBINED SEAS OF 9 TO 14 FT AND WIND GUSTS TO 35 KT ARE EXPECTED THIS AFTERNOON THROUGH TUESDAY...HIGHEST IN THE OUTER WATERS. PZZ750-775-242000- /O.CON.KSGX.SC.Y.0011.000000T0000Z-160425T0300Z/ /O.UPG.KSGX.GL.A.0003.160425T0300Z-160426T0600Z/ /O.NEW.KSGX.GL.W.0004.160425T0300Z-160426T0600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 126 AM PDT SUN APR 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM PDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS... TODAY...NORTHWEST 10 TO 15 KT WITH GUSTS TO 25 KT. TONIGHT THROUGH MONDAY...15 TO 25 KT WITH GUSTS TO 35 KT IN THE INNER WATERS AND TO 40 KT IN THE OUTER WATERS. MONDAY NIGHT AND TUESDAY...NORTHWEST WINDS 15 TO 30 KT. * WAVES/SEAS...THE GUSTY WINDS COMBINED WITH A LARGE NORTHWEST SWELL WILL PRODUCE COMBINED SEAS OF 9 TO 14 FT. * GUSTY WINDS AND HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT WILL LINGER INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MOEDE
922 WHUS76 KSGX 242009 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 109 PM PDT SUN APR 24 2016 ...GUSTY WEST TO NORTHWEST WINDS AND A LARGE NORTHWEST SWELL AT TIMES SUNDAY THROUGH TUESDAY MORNING... .A LOW PRESSURE SYSTEM MOVING ACROSS THE REGION WILL PRODUCE STRONG GUSTY NORTHWEST WINDS OVER THE COASTAL WATER THIS AFTERNOON THROUGH TUESDAY. THE STRONG WINDS WILL COMBINE WITH A SHORT PERIOD NORTHWEST SWELL TO PRODUCE HAZARDOUS BOATING CONDITIONS. COMBINED SEAS OF 9 TO 14 FT AND WIND GUSTS TO 35 KT ARE EXPECTED THIS AFTERNOON THROUGH TUESDAY...HIGHEST IN THE OUTER WATERS. PZZ750-775-250500- /O.CON.KSGX.SC.Y.0011.000000T0000Z-160425T0300Z/ /O.CON.KSGX.GL.W.0004.160425T0300Z-160426T0600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 109 PM PDT SUN APR 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM PDT MONDAY... * WINDS... TODAY...NORTHWEST 10 TO 15 KT WITH GUSTS TO 25 KT. TONIGHT THROUGH MONDAY...15 TO 25 KT WITH GUSTS TO 35 KT IN THE INNER WATERS AND TO 40 KT IN THE OUTER WATERS. MONDAY NIGHT AND TUESDAY...NORTHWEST WINDS 15 TO 30 KT. * WAVES/SEAS...THE GUSTY WINDS COMBINED WITH A LARGE NORTHWEST SWELL WILL PRODUCE COMBINED SEAS OF 9 TO 14 FT. * GUSTY WINDS AND HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT WILL LINGER INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 21, 10:04 AM PDT, 3 hours 26 minutes earlier.
Area forecast discussion, Apr 21, 10:04 AM PDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 1004 AM PDT THU APR 21 2016 .SYNOPSIS... A COOLING TREND WITH HIGH TEMPERATURES CLOSER TO SEASONAL NORMALS BEGINS TODAY AS A SERIES OF UPPER-LEVEL DISTURBANCES APPROACH THE REGION. GUSTY WESTERLY WINDS ARE POSSIBLE IN THE MOUNTAINS AND DESERTS, IN ADDITION TO ISOLATED SHOWERS MAINLY OVER AND WEST OF THE MOUNTAINS AT TIMES LATE FRI/EARLY SAT, LATE SUN/MON AND LATE WED/THU. THE COOLEST DAY IN THE NEXT 7 IS EXPECTED ON MONDAY. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... AT 9 AM PDT, WATER VAPOR SATELLITE IMAGERY DISPLAYED AN UPPER- LEVEL TROUGH ALONG THE PACIFIC NW COAST, AND AN UPPER-LEVEL RIDGE OVER AZ AND UT. VISIBLE SATELLITE SHOWED SOME HIGH CLOUDS OVER THE REGION, AND PATCHY LOW CLOUDS OVER PORTIONS OF THE OUTER WATERS. LOWERING HEIGHTS FROM THE APPROACHING TROUGH WILL DEEPEN THE MARINE LATER THROUGH THE END OF THE WORK WEEK, AND LOWER HIGH TEMPERATURES CLOSER TO SEASONAL NORMALS. THE TROUGH WILL CREATE BREEZY WESTERLY WINDS, WITH MAX GUSTS AROUND 60 MPH, IN THE MOUNTAINS AND PORTIONS OF THE DESERTS FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING. STRONGEST WINDS WILL BE ALONG DESERT MOUNTAIN SLOPES FRIDAY NIGHT. AREAS OF BLOWING DUST/SAND COULD REDUCE THE VISIBILITY TO 3 MILES OR LESS AT TIMES. MOISTURE WILL MOSTLY REMAIN TO OUR NORTH WITH THIS SYSTEM, HOWEVER A FEW LIGHT SHOWERS MAY DEVELOP ALONG AND WEST OF THE COASTAL MOUNTAIN SLOPES FRIDAY NIGHT. SNOW LEVELS WILL REMAIN HIGH, MOSTLY ABOVE 10 KFT. DRY WEATHER WILL DEVELOP SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. AN UPPER-LEVEL LOW WILL DIG SOUTH THEN EAST ACROSS NEVADA ON MONDAY. THIS WILL CREATE THE POSSIBILITY OF ISOLATED, LIGHT SHOWERS ACROSS PORTIONS OF THE REGION SUNDAY NIGHT THROUGH MONDAY AFTERNOON. SNOW LEVELS WILL BE LOWER WITH THIS SYSTEM, LOWERING TO AROUND 6500 FT MONDAY AFTERNOON. BREEZY WESTERLY WINDS WILL ALSO DEVELOP MONDAY, ESPECIALLY IN THE MOUNTAINS AND DESERTS. MONDAY IS FORECAST TO BE THE COOLEST DAY IN THE NEXT SEVEN, WITH FORECAST HIGHS AROUND 5 TO 15 DEG F BELOW NORMAL. YET ANOTHER UPPER-LEVEL LOW WILL APPROACH THE REGION TOWARDS THE END OF THE NEXT WORK WEEK. MODELS DIFFER IN THE TIMING AND INTENSITY OF THE SYSTEM. HOWEVER, MODELS ARE SHOWING POTENTIAL FOR GREATER INTENSITY AND COVERAGE OF SHOWERS AROUND NEXT THURSDAY OR FRIDAY. GUSTY WEST WINDS COULD DEVELOP OVER THE MOUNTAINS AND DESERTS THROUGH THE PERIOD, AND SNOW LEVELS COULD LOWER TO AROUND 7000 FT. A SLIGHT CHANCE OF SHOWERS IS IN THE FORECAST AT THIS TIME FOR NEXT WEDNESDAY NIGHT AND THURSDAY. && .AVIATION... 211500Z...COAST/VALLEYS...INCREASING HIGH CLOUDS AND ONSHORE FLOW TODAY. COASTAL STRATUS WITH BASES 700-1200 FT MSL AND AREAS OF VIS 2- 4 MI IN BR/HZ AFTER 22/03Z, SPREADING 10-15 MI INLAND BY EARLY FRIDAY MORNING. MOUNTAINS/DESERTS...WESTERLY WINDS INCREASING FRIDAY WITH SURFACE GUSTS 30-40 KT POSSIBLE AFTER 18Z ALONG THE DESERT SLOPES AND ADJACENT DESERT FLOOR. && .MARINE... 800 AM...NO HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH FRIDAY. FOR FRIDAY NIGHT THROUGH SATURDAY NIGHT, A STORM SYSTEM MOVING THROUGH THE REGION WILL PRODUCE WEST-NORTHWEST WINDS OVER THE COASTAL WATERS WITH GUSTS 20-30 KT, POTENTIALLY HAZARDOUS TO SMALL CRAFT. FOR SUNDAY AND MONDAY, A LARGE NORTHWEST SWELL OF 9-11 FEET/11 SECONDS FROM AROUND 290 DEGREES WILL MOVE INTO THE COASTAL WATERS. THIS WILL LIKELY CREATE COMBINED SEAS OF 9 TO 12 FEET AND CONDITIONS HAZARDOUS TO SMALL CRAFT. && .BEACHES... 800 AM...A LARGE NORTHWEST SWELL FROM 290 DEGREES WILL RESULT IN ELEVATED SURF OF 3 TO 6 FEET WITH HIGHER SETS POSSIBLE AND STRONG RIP CURRENTS SUNDAY THROUGH TUESDAY. && .SKYWARN... SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC...JJT AVIATION/MARINE/BEACHES...TS
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 1:42 PM PDT | Wind Advisory | SGX | Riverside, San Bernardino, San Diego | 39 hr |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.